A 52-year-old member asked:
Disclaimer

i keep getting rashes on my body from zicam, does this mean i have an allergy?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Probably: If the rash itches, then it would more likely be from allergy. Why use Zicam ? It has really not been proven to be effective for anything
Answered on Mar 12, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Hives: you may be describing hives, which are chronic and probably benign. If allegra (fexofenadine) is controlling, you should continue on it, it does not a ... Read More
1
1 comment
1
1 thank
A 25-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Unlikely: Probably not. Why don't you just not drink alcohol.
A 28-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
????????????: Rashes can be related to illness, a skin condition, a reaction to foods or something in contact with the skin surface. Given the vague description it ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Paul Williams
27 years experience Allergy and Immunology
See a doctor: You need to confirm that the ash is indeed due to mold. Using a steroid cream on the skin will help if the rash is due to eczema, but this could dis ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month